# SDR SWIA200921524

- Difficulty date: April 24, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 13,116 hours, 11,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5997 - RED LENSE CAP MISSING ON OVERHEAD EMERGENCY EXIT SIGNS.  REPLACED LENSE.
